To much Tylenol after 4 month shots! Kind of freaking out
So my baby got her 4 month shots today.. on the way home I bought children’s Tylenol in case she ran a fever..
well after that I had to run out to the store again and my husband said she started getting warm.. well the thing that you suck it out with had a crack in it so my husband decided to mix it in with her bottle.. he put 1 freaking Oz in her bottle!! 😳 mixed it with 8 oz formula thinking she wouldn’t drink the whole thing and she freaking did! This was all while I was gone!!
Now I’m freaking out, can she overdose on it? It shouldn’t have even been mixed with the formula!! I could murder him right now, I am FUMING
UPDATE: I called doctor and poison control they acted like it was no big deal. Told me to look out for diarrhea/vomiting and drowsiness.. it was her bedtime so I didn’t know if the drowsiness was from that or from overdosing 😫
So I ask him again and again and he said he filled it up to the line....
the fucking ML line not OZ line!!!
I cannot breathe.. I feel so sick to my stomach. She didn’t even get recommended dose! Thank god!!